Re: Can Tramadol affect your mood?
cc, effexor is one of the drugs that is called a SNRI, which is a reuptake inhibitor of seritonin and norepinephrine. this drug also releases dopamine as well.
i just read an article on this the other day, and i did not like what i saw. i didn't mark it and can't find it but they claim this is a very hard drug to have to withdraw from. some ppl have been known to have to stay on it the rest of their lives. withdrawl from this drug has been known to be very hard for a good many ppl.
that being said, you asked about tramadol. if you take the above medicine, and are sensitive to drugs, the tramadol could cause you to have a seritonin syndrome withdrawal. that can be fairly bad for you.
if i were you i would talk to my doc, and if you don't get the answers you want from him, get on the intrernet. there are very many articles on there from ppl who took this drug with tramadol, and just took the drug by itself, and these ppl have many bad things to say about it. quite frankly i shocked me to read about it.
i am glad you posted it my friend, my doc had suggested it to me. well, thanks but no thanks. no way in hail am i going to mess with that drug after reading what i read on the internet about it.
good luck hun,
and let us know how you do. meantime i will be sending positive thoughts and healing your way.